Vol. 138, No. 4, 2013 · Contents

Yuji Liu, Xingyuan Liu:
New existence results of anti-periodic solutions of nonlinear impulsive functional differential equations

Youwei Zhang:
Solvability of a generalized third-order left focal problem at resonance in Banach spaces

Robert LukoŇ•ka, Edita Rollov√°:
Flows on the join of two graphs

Bishwambhar Roy:
A note on weakly $(\mu,\lambda)$-closed functions

Sumit Chandok:
Some common fixed point results for rational type contraction mappings in partially ordered metric spaces

Marcio Colombo Fenille:
A reverse viewpoint on the upper semicontinuity of multivalued maps

Mohamed Ali Toumi:
On extensions of orthosymmetric lattice bimorphisms

Yosafat E. P. Pangalela, Hendra Gunawan:
The $n$-dual space of the space of $p$-summable sequences

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]